Jump to content
A New Look Read more... ×
BobM

Just started Prozac and scared!

Recommended Posts

Well I am so releaved to say that the Trazodone 50mg worked!!! I slept better than I have in 2 weeks!

Woke up feeling really good. No anxiety or depression! 

The strange thing is, I actually felt weird because of feeling good. I can’t explain it but it was almost as though it was scary or something like that. I can’t explain it.

Thank you everyone!!!

 

Share this post


Link to post
Share on other sites

Well guys, the Trazodone only worked that one night. My sleep has been horrible!

Tuesday will be 3 weeks on Prozac 10mg

Does anyone have any experience with Prozac and sleep eventually getting better?

Im thinking I have to stop taking it. That scares me as well because I don’t want to have Withdrawal!!!

Would I just take 5mg for a week and then take it every other day for a week and then stop?

I know my doctor is just going to say stop taking it, no need to taper. 

Thank you so much!!!!

Share this post


Link to post
Share on other sites
10 hours ago, BobM said:

Well guys, the Trazodone only worked that one night. My sleep has been horrible!

Tuesday will be 3 weeks on Prozac 10mg

Does anyone have any experience with Prozac and sleep eventually getting better?

Im thinking I have to stop taking it. That scares me as well because I don’t want to have Withdrawal!!!

Would I just take 5mg for a week and then take it every other day for a week and then stop?

I know my doctor is just going to say stop taking it, no need to taper. 

Thank you so much!!!!

Have you tried maybe taking it at a different time of day? A lot of times when people are going through the initial start ups and having trouble with sleeping something such as switching it to morning or before bed could help. I take mine before I go to sleep at night and it seems to help me quite a bit. Also, if the trazadone isn't helping very much maybe see if you can get something different for now. I would call the doctor and tell him what your experiencing and see what he suggests. You did say that you had a really good day so that is hopeful that the prozac could be just starting to work. 

Hope you find relief soon Bob! 

Share this post


Link to post
Share on other sites
12 hours ago, Grounded said:

Have you tried maybe taking it at a different time of day? A lot of times when people are going through the initial start ups and having trouble with sleeping something such as switching it to morning or before bed could help. I take mine before I go to sleep at night and it seems to help me quite a bit. Also, if the trazadone isn't helping very much maybe see if you can get something different for now. I would call the doctor and tell him what your experiencing and see what he suggests. You did say that you had a really good day so that is hopeful that the prozac could be just starting to work. 

Hope you find relief soon Bob! 

Hi Grounded. I take it in the morning. It doesn’t seem to make me sleepy so not sure if I took it at night it would help or make it worse.

My doctor gave me the Hydroxyzine and Trazodone for sleep and Anxiety. I can’t take Benzo’s or anything like that so not sure there is anything else for sleep.

My sleep is off and on all night. 

Now I’m worrying that taking the Hydroxyzine is going to cause me trouble down the road when I stop taking it. I heard it works on the same receptors as the Prozac and in the same way. 

Also so worried if I have to stop taking the Prozac that I will go through horrible withdrawal!!!! These meds scare the crap out of me!!!!!!!!! I would rather be on the Frontlines in a war then this!!!

My Wife seems to think I’m am having improvement so I’m going to try and stick it out a little longer. 

God this is hard!!!!!

Thank you so much for your support!!!! It MEANS SO MUCH!!!!!! IT TRULY DOES!!!!!!

I hope you are doing good!!!!!

Share this post


Link to post
Share on other sites

Hey Grounded, finally sleeping this last week! 5 weeks on 10mg Prozac, now having tingling in my face and eye feels irritated. Been this way for 3 days. Have you experienced this? 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×